# SDR SWAA085992

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 70,054 hours, 64,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1010421
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT EMERGENCY EXIT BULLNOSE LIGHT COVER MISSING AT ROW 17.  REPLACED COVER PER MM.
